# SDR DALA2021052302850

- Difficulty date: May 23, 2021
- Submitted: May 23, 2021
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 54,420 hours, 23,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5657 EMERGENCY LIGHTS AT ROW 18,21,23 ARE INOPERATIVE. CORRECTIVE ACTION: REPLACED ROW 1B SEAT MOUNTED EMERGENCY LIGHT AND BATTERY PACK APPLICABLE TO ROS 21 & 23 CELING LIGHTS. SYSTEM OPERATION IS NORMAL. (LP 7772128)
